# SDR DJFA20120908001

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N444FL
- Make and model: Beech STC400BEECH
- Aircraft serial: RK292
- Aircraft time: 6,793 hours, 5,778 cycles
- Engine: Wilint FJ443A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PEDDLE ON LT BRAKE GOES ALL THE WAY DOWN WITH VERY LITTLE BRAKE EFFECT FROM BOTH PILOT POSITIONS.  MX BLED AIR FROM BRAKE SYSTEM AND OPS CHECKED GOOD.
